BibTeX record journals/siamcomp/GiannakopoulosK18

download as .bib file

@article{DBLP:journals/siamcomp/GiannakopoulosK18,
  author    = {Yiannis Giannakopoulos and
               Elias Koutsoupias},
  title     = {Duality and Optimality of Auctions for Uniform Distributions},
  journal   = {{SIAM} J. Comput.},
  volume    = {47},
  number    = {1},
  pages     = {121--165},
  year      = {2018},
  url       = {https://doi.org/10.1137/16M1072218},
  doi       = {10.1137/16M1072218},
  timestamp = {Tue, 13 Mar 2018 14:42:27 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamcomp/GiannakopoulosK18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier